# SDR USAA920070944

- Difficulty date: October 6, 2007
- Submitted: October 16, 2007
- Operation: Air carrier
- Aircraft: N305AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24012
- Aircraft time: 60,019 hours, 41,263 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 65C334192
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C-18 CHECK - NR 5976438, CRACKED CABIN FLOOR SHEAR WEB, BS 1025, RBL 2, WL 208.1.  REPLACED CABIN FLOOR SHEAR WEB, BS 1016 - BS 1025, BL 0 - RBL 45, WL 208.1 IAW B737-300 SRM 51-40-02.
